| Model Number |
J576G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/12/2020.A manufacturing record evaluation was performed for the finished device pck737 batch number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown eye procedure on (b)(6) 2019 and suture was used.The suture was loaded on the needle driver, passed to the doctor and after suturing, the needle driver was passed to the scrub tech and it was noticed the needle has separated from the suture and fallen away from the patient.It was not reported how the procedure was completed successfully.There were no patient consequences reported.